# SDR FDEA200909243430

- Difficulty date: September 24, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 40,584 hours, 25,788 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651822088
- Condition: Gouged
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT - SKIN GOUGED AT BS 480, AFT SIDE, BETWEEN STRINGERS 27L AND 26L. CUT OUT DAMAGED TEAR STRAP, CUT OUT SKIN,   FABRICATED SKIN DOUBLER, TRIPLER, STRUCTURAL FILLER, FILLER, TEAR STRAP   REPAIRS AND SHEAR TIE REPAIR, HEAT TREATED PART TO T6 CONDITION IAW ER 2-37153-801 REV A, AND INSTALLED REPAIR PARTS IAW SRM 53-30-4, 53-10-4, 53-30-3   AND 51-30-2.
